Alert archive / Georgia / Freeze Warnings in 2015
Freeze Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 14, 2015, 6:13 AM EST for 69 counties in Georgia. It took effect at Nov 15, 2015, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2015, 6:13 AM EST (11:13 UTC)
- In effect from
- Nov 15, 2015, 12:00 AM EST
- Expired
- Nov 15, 2015, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
All 69 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2589 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -136 m²/s²
- 0-3 km storm-relative helicity
- -195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
638 WWUS72 KFFC 141113 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 613 AM EST SAT NOV 14 2015 GAZ006-008-009-015-016-142100- /O.NEW.KFFC.FZ.W.0004.151115T0600Z-151115T1300Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 613 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY. THIS IS IN ADDITION TO THE FREEZE WARNING IN EFFECT THROUGH THIS MORNING. * LOCATIONS...FOR PARTS OF EXTREME NORTHEAST GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A DAHLONEGA TO CLEVELAND LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...THROUGH THIS MORNING AND BETWEEN MIDNIGHT AND 9 AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-007-011>014-019>021-141400- /O.CON.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON- PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE 613 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...FOR PARTS OF NORTH GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND NORTH OF A ROME TO CANTON LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-030>039-041>060-066>068-070-141400- /O.CON.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 613 AM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM ROME TO CANTON TO CLEVELAND...AND NORTH OF A LINE FROM LAGRANGE TO MONTICELLO TO WASHINGTON. * TEMPERATURES...DROPPING INTO THE MID 30S. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD SUFFER DAMAGE OR BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
143 WWUS72 KFFC 141404 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 904 AM EST SAT NOV 14 2015 GAZ006-008-009-015-016-142215- /O.EXP.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ /O.CON.KFFC.FZ.W.0004.151115T0600Z-151115T1300Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 904 AM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... * LOCATIONS...FOR PARTS OF EXTREME NORTHEAST GEORGIA...MAINLY FOR PROTECTED AREAS ALONG AND EAST OF A BLUE RIDGE TO DAHLONEGA LINE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-007-011>014-019>021-141515- /O.EXP.KFFC.FZ.W.0003.000000T0000Z-151114T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON- PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE 904 AM EST SAT NOV 14 2015 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES CONTINUE TO RISE ABOVE FREEZING. $$ GAZ022>025-027-030>039-041>060-066>068-070-141515- /O.EXP.KFFC.FR.Y.0005.000000T0000Z-151114T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 904 AM EST SAT NOV 14 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES CONTINUE TO RISE ABOVE FREEZING. $$
955 WWUS72 KFFC 141758 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1258 PM EST SAT NOV 14 2015 GAZ001>005-007-011>014-019>025-027-030>039-041>062-066>076- 081>084-150200- /O.EXB.KFFC.FZ.W.0004.151115T0500Z-151115T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON- PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON- MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE- OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON- DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD- COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK- WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON 1258 PM EST SAT NOV 14 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY. * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO FRIENDSHIP TO WADLEY. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ006-008-009-015-016-150200- /O.EXT.KFFC.FZ.W.0004.151115T0500Z-151115T1400Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 1258 PM EST SAT NOV 14 2015 ...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO FRIENDSHIP TO WADLEY. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ078>080-085-086-089>098-102>113-150200- /O.NEW.KFFC.FR.Y.0006.151115T0500Z-151115T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1258 PM EST SAT NOV 14 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY. * LOCATIONS...MAINLY ALONG AND SOUTH OF CALLAWAY GARDENS TO WINCHESTER TO GARFIELD. * TEMPERATURES...BETWEEN 33 DEGREES TO AROUND 36 DEGREES. * TIMING...BETWEEN MIDNIGHT TO 9AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
732 WWUS72 KFFC 150130 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 PM EST SAT NOV 14 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 151000- /O.CON.KFFC.FZ.W.0004.151115T0500Z-151115T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 830 PM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON AND LOUISVILLE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...BETWEEN MIDNIGHT AND 9 AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ078>080-085-086-089>098-102>113-151000- /O.CON.KFFC.FR.Y.0006.151115T0500Z-151115T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 830 PM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... * LOCATIONS...MAINLY ALONG AND SOUTH OF A LINE FROM HAMILTON TO WARNER ROBINS AND SWAINSBORO. * TEMPERATURES...LOWER AND MIDDLE 30S. * TIMING...BETWEEN MIDNIGHT TO 9AM SUNDAY. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
790 WWUS72 KFFC 151050 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 AM EST SUN NOV 15 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 151400- /O.CON.KFFC.FZ.W.0004.000000T0000Z-151115T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 550 AM EST SUN NOV 15 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON AND LOUISVILLE. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...THROUGH 9 AM. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ078>080-085-086-089>098-102>113-151400- /O.CON.KFFC.FR.Y.0006.000000T0000Z-151115T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 550 AM EST SUN NOV 15 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...MAINLY ALONG AND SOUTH OF A LINE FROM HAMILTON TO WARNER ROBINS AND SWAINSBORO. * TEMPERATURES...LOWER AND MIDDLE 30S. * TIMING...THROUGH 9AM. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS OR UNPROTECTED COULD BE KILLED OR SUFFER DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
959 WWUS72 KFFC 151402 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 902 AM EST SUN NOV 15 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 151515- /O.EXP.KFFC.FZ.W.0004.000000T0000Z-151115T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 902 AM EST SUN NOV 15 2015 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING. $$ GAZ078>080-085-086-089>098-102>113-151515- /O.EXP.KFFC.FR.Y.0006.000000T0000Z-151115T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 902 AM EST SUN NOV 15 2015 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 14, 4:13 AM EST, 2 hours earlier.
Area forecast discussion, Nov 14, 4:13 AM EST, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 413 AM EST SAT NOV 14 2015 .SHORT TERM /TODAY THROUGH SUNDAY/... LATEST SURFACE ANALYSIS SHOWS HIGH PRESSURE HAS SETTLED OVER THE LOWER MISSISSIPPI VALLEY WITH ITS CENTER OVER NW MISSISSIPPI AND EASTERN ARKANSAS. THIS POSITION HAS PROVEN CRITICAL AS WINDS HAVE REMAINED ELEVATED THUS FAR THIS MORNING...KEEPING EACH HOURLY TEMPERATURE ABOVE WHAT WAS FORECAST. THE COLDEST TEMPS ARE OVER FAR NW GA WHERE UPPER 30S ARE COMMON BUT FURTHER EAST...TEMPS REMAIN IN THE 40S. HAVENT GIVEN UP ON FREEZE YET THOUGH AS WE ARE STILL RELATIVELY EARLY IN THE NIGHT AND DEWPOINT DEPRESSIONS ARE LARGE WITH PLENTY OF ROOM FOR FURTHER TEMP DROPS AS WINDS EASE. SHOULD BE A FANTASTIC START TO THE WEEKEND WITH MOSTLY SUNNY SKIES AND TEMPS IN THE 60S. WILL SEE HIGH TRANSITION NE AND IT WILL RESIDE OVER PORTIONS OF THE TENNESSEE VALLEY AND MID ATLANTIC BU 00Z. HIGH POSITION WILL AGAIN BE QUITE IMPORTANT IN DETERMINING FREEZE CHANCES FOR SUNDAY MORNING. SHOULD SEE EASTERLY FLOW OVER MOST OF THE SOUTHERN HALF OF THE AREA AND THIS SHOULD KEEP MOST SITES SAFELY ABOVE FREEZING. MAIN AREA OF CONCERN WILL BE THE NORTHERN TIER AND ESPECIALLY THE MOUNTAINS OF NE GA WHERE WINDS LOOK TO BE THE LIGHTEST. REGARDLESS OF FREEZE POTENTIAL...SHOULD BE SOME FROST OVER PORTIONS OF THE AREA AS MOISTURE RECOVERS SLIGHTLY AND TEMPS FALL INTO THE LOW AND MID 30S. DEESE .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... WEAKENING HIGH PRESSURE OVER THE AREA TO START THE EXTENDED FORECAST BUT THINGS CHANGE AS NEXT FRONTAL SYSTEM NEARS THE REGION. ONCE AGAIN THE MODELS START OFF IN VERY GOOD AGREEMENT BUT THERE ARE SOME TIMING DIFFERENCES AS WE MOVE DEEPER INTO THE EXTENDED FORECAST. THE MODELS START OFF WITH THE HIGH PRESSURE RIDGE CENTERED OVER THE CAROLINAS/MID ATLANTIC STATES WITH THIS RIDGE AXIS OVER GA THROUGH TUE/WED. THE POSITIONING OF THE RIDGE HELPS TO INCREASE MOISTURE ACROSS THE AREA AS ONSHORE SOUTHEASTERLY FLOW SETS UP MONDAY...AND CONTINUES UNTIL THE MAIN FRONTAL SYSTEM MOVES THROUGH BY DAY 5/6. THE MAIN FRONTAL SYSTEM BEGINS DEVELOPING AS A SHORTWAVE OVER TX SUNDAY NIGHT WITH A CLOSED LOW CENTER DEVELOPING OVER CO/KS MONDAY. THIS DEVELOPING FRONTAL SYSTEM MOVES INTO THE MS RIVER VALLEY TUESDAY WITH ITS EASTERLY PROGRESSION SLOWED DOWN AS IT PUSHES INTO THE EXISTING RIDGE OVER THE SOUTHEASTERN U.S. THE MODELS ARE IN A BIT BETTER AGREEMENT ON THE TIMING OF THE FRONTS MOVEMENT FROM YESTERDAY BUT THE ECMWF IS STILL A BIT FASTER WITH ITS EASTERLY MOVEMENT THAN THE GFS. CURRENTLY MY CONFIDENCE IS INCREASING WITH THE TIMING AND IT IS STARTING TO LOOK LIKE WED WILL BE THE DAY THIS FRONT MOVES THROUGH GA. THERE IS ALSO A SMALL THREAT FOR SOME POSSIBLE SEVERE WEATHER WED INTO THU WITH A LOW CAPE HIGH SHEER ENVIRONMENT FORMING JUST AHEAD OF THE MAIN FRONTAL SYSTEM. 01 && .FIRE WEATHER... DRY CONDITIONS CONTINUE OVER THE AREA AND WENT A LITTLE HIGHER THAN GUIDANCE FOR AFTERNOON TEMPERATURES. THIS BROUGHT RH VALUES DOWN A BIT AND NOW EXPECT WIDESPREAD SUB 25 PERCENT CONDITIONS FOR 4 TO 5 HOURS TODAY. THIS HAS REQUIRED THE ISSUANCE OF A FIRE DANGER STATEMENT. && .AVIATION... 06Z UPDATE... VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. WINDS WILL FLIRT WITH NNE FOR THE ATL SITES BUT SHOULD BE SHORT LIVED LATER THIS MORNING BEFORE FINALLY GOING OVER FOR GOOD DURING THE OVERNIGHT PERIOD. //ATL CONFIDENCE...06Z UPDATE... MEDIUM ON NNE TIMING. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 36 62 40 / 0 0 0 0 ATLANTA 60 39 60 44 / 0 0 0 0 BLAIRSVILLE 58 30 61 35 / 0 0 0 0 CARTERSVILLE 60 31 61 40 / 0 0 0 0 COLUMBUS 63 40 63 45 / 0 0 0 0 GAINESVILLE 60 37 60 41 / 0 0 0 0 MACON 63 34 63 42 / 0 0 0 0 ROME 61 30 61 38 / 0 0 0 0 PEACHTREE CITY 60 31 60 40 / 0 0 0 0 VIDALIA 64 38 65 46 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BUTTS...CARROLL...CLARKE...CLAYTON... COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...FORSYTH...GREENE... GWINNETT...HALL...HARALSON...HEARD...HENRY...JACKSON...JASPER... LAMAR...MADISON...MERIWETHER...MORGAN...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PIKE...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TROUP... WALTON...WILKES. FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...DEESE LONG TERM....01 AVIATION...DEESE
Hazardous weather outlook, Nov 14, 4:21 AM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 421 AM EST SAT NOV 14 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 421 AM EST SAT NOV 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A FREEZE WARNING AND FROST ADVISORY IS IN EFFECT FOR PORTIONS OF NORTH AND CENTRAL GEORGIA THIS MORNING. PLEASE REFER TO THE FREEZE WARNING AND FROST ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AREAS OF FROST AND FREEZING TEMPERATURES ARE POSSIBLE AGAIN SUNDAY MORNING WITH TEMPERATURES DROPPING INTO THE MID 20S TO MID 30S ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA. AN APPROACHING COLD FRONT WILL BRING AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS TO THE AREA TUESDAY THROUGH THURSDAY...WITH THE GREATEST CHANCES ON WEDNESDAY AND THURSDAY. THERE IS STILL SOME UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THIS SYSTEM SO PLEASE CONTINUE TO MONITOR FOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 12:58 PM EST | Frost Advisory | FFC | Bleckley, Chattahoochee, Crisp, Dodge, Dooly, Emanuel and 21 more | 20 hr |
Nearby
Freeze Warnings in Georgia, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.